Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 38, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 5, 2010, 3:00 PM EDT. It took effect at May 6, 2010, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2010, 3:00 PM EDT (19:00 UTC)
- In effect from
- May 6, 2010, 8:00 AM EDT
- Expired
- May 6, 2010, 7:56 PM EDT
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
155 WHUS71 KPHI 051900 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT WED MAY 5 2010 ANZ430-431-450>455-060900- /O.NEW.KPHI.SC.Y.0038.100506T1200Z-100507T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 300 PM EDT WED MAY 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY. GUSTY SOUTHWEST TO WEST WINDS ARE FORECAST TO DEVELOP IN THE WAKE OF A DEPARTING COLD FRONT THURSDAY. IN ALL LIKELIHOOD, THE STRONGEST WINDS SHOULD OCCUR OVER DELAWARE BAY, NEAR THE COAST AND CLOSE TO INLETS ALONG THE OCEAN FRONT. AS A HIGH PRESSURE SYSTEM NEARS THE REGION THURSDAY EVENING, WINDS ANY SEAS SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TFG
3 follow-up statements
270 WHUS71 KPHI 060752 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EDT THU MAY 6 2010 ANZ430-431-450>455-062100- /O.CON.KPHI.SC.Y.0038.100506T1200Z-100507T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EDT THU MAY 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. GUSTY SOUTHWEST TO WEST WINDS ARE FORECAST TO DEVELOP IN THE WAKE OF A DEPARTING COLD FRONT. THE STRONGEST WINDS SHOULD OCCUR OVER DELAWARE BAY... NEAR THE COAST AND CLOSE TO INLETS ALONG THE OCEAN FRONT. AS A HIGH PRESSURE SYSTEM NEARS THE REGION THIS EVENING... WINDS ANY SEAS SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
489 WHUS71 KPHI 061843 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 243 PM EDT THU MAY 6 2010 ANZ430-431-450>455-070000- /O.CON.KPHI.SC.Y.0038.000000T0000Z-100507T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 243 PM EDT THU MAY 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. GUSTY WEST WINDS HAVE DEVELOPED IN THE WAKE OF A DEPARTING COLD FRONT. THE STRONGEST WINDS SHOULD OCCUR OVER DELAWARE BAY... NEAR THE COAST AND CLOSE TO INLETS ALONG THE OCEAN FRONT. AS A HIGH PRESSURE SYSTEM NEARS THE REGION THIS EVENING...WINDS SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA, FIRST OVER DELAWARE BAY AND THEN OVER THE OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS71 KPHI 062356 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 756 PM EDT THU MAY 6 2010 ANZ430-431-450>455-070100- /O.CAN.KPHI.SC.Y.0038.000000T0000Z-100507T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 756 PM EDT THU MAY 6 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO DIMINISH THIS EVENING. $$ PO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 5, 1:18 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 5, 1:18 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 118 PM EDT WED MAY 5 2010 .SYNOPSIS... HIGH PRESSURE WILL BUILD OFF THE COAST TODAY, FOLLOWED BY A COLD FRONT THURSDAY. HIGH PRESSURE WILL BUILD BRIEFLY THURSDAY NIGHT INTO FRIDAY. AN AREA OF LOW PRESSURE WILL SLIDE TO OUR NORTH SATURDAY, WITH A COLD FRONT MOVING THROUGH SATURDAY. HIGH PRESSURE IS EXPECTED MONDAY, WITH POSSIBLE DISTURBED WEATHER AGAIN TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MORE STABLE CONDITIONS ARE PRESENT ACROSS OUR AREA AT MIDDAY AS COMPARED WITH TUESDAY...EVEN AS HIGH PRESSURE WAS IN THE PROCESS OF MOVING OFF THE COAST. WINDS HAVE ALREADY STARTED TO TURN TO A SOUTH OR SOUTHEAST DIRECTION LATE THIS MORNING, EXCEPT EAST OVER OUR DELMAR ZONES, ALBEIT WITH LIGHT SPEEDS. WIND GUSTS ARE NOT EXPECTED TO BE HIGH ENOUGH FOR A LONG ENOUGH PERIOD OF TIME TO WARRANT A RED FLAG WARNING THIS AFTERNOON. THICKNESSES ARE NOT EXPECTED TO PEAK UNTIL AFTER SUNDOWN, HOWEVER, WE DID USE THE WARMER GUIDANCE, AND, WITH FULL SUNSHINE, WE ARE EXPECTING WIDESPREAD UPPER 70S TO LOWER 80S, WITH THE POSSIBILITY OF A FEW MID 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... AS HIGH PRESSURE MOVES FARTHER TO OUR SOUTHEAST TONIGHT, A COLD FRONT WILL APPROACH FROM THE WEST. THE FRONT IS FORECAST TO SLOW AS IT REACHES OUR AREA, AND FINALLY PASS THROUGH DURING THE DAY THURSDAY. THERE IS NOT A LOT OF MOISTURE FORECAST AT THIS TIME WITH THIS FRONT, AND THE STRONGEST UPPER LEVEL SUPPORT IS FORECAST TO PASS TO OUR NORTH, SO WE DO NOT HAVE A HIGH PROBABILITY OF PRECIPITATION AT THIS TIME. NEVERTHELESS, WE DO HAVE A CHANCE OF SHOWERS AND POSSIBLY THUNDERSTORMS WITH THE PASSAGE OF THE FRONT. IF THE ATMOSPHERE DESTABILIZES ENOUGH AHEAD OF THE FRONT THURSDAY, ANY STORMS THAT DO DEVELOP DURING THE DAY COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. TEMPERATURES THURSDAY ARE EXPECTED TO BE WARM, BUT NOT QUITE AS WARM AS TODAY. BEHIND THE FRONT TEMPERATURES SHOULD COOL QUITE NICELY ON THURSDAY NIGHT, GETTING INTO THE 40S AND 50S. HIGH PRESSURE WILL BUILD IN THURSDAY NIGHT INTO EARLY FRIDAY, BEFORE MOVING OFFSHORE LATER ON FRIDAY. FRIDAY SHOULD BE A FAIRLY NICE DAY, WARMING MOSTLY INTO THE MID TO UPPER 70S. A WEAK DISTURBANCE MAY LIFT A WARM FRONT NORTH OF OUR AREA DURING THE DAY FRIDAY, HOWEVER, ANY PRECIPITATION SHOULD REMAIN OUT OF OUR AREA. AN AREA OF LOW PRESSURE WILL PASS NORTH OF OUR AREA FRIDAY NIGHT INTO SATURDAY, DRAGGING A COLD FRONT TOWARD OUR AREA ON FRIDAY NIGHT INTO SATURDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH THE PASSAGE OF THIS FRONT, ESPECIALLY OUR NORTHERN AREAS CLOSER TO THE STRONGEST ENERGY. AS ALWAYS, ANY STORMS COULD CONTAIN GUSTY WINDS AND SMALL HAIL. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... FAIR WEATHER IS EXPECTED FOR SUNDAY INTO MONDAY AS HIGH PRESSURE SLIDES ACROSS THE AREA. A WEAK TROUGH MAY SWING THROUGH THE AREA ON SUNDAY AS IT PINWHEELS AROUND THE AFOREMENTIONED LOW PRESSURE AS IT MOVES TO OUR NORTHEAST. HOWEVER, WE DID NOT INCLUDE ANY MENTION OF PRECIPITATION AT THIS TIME BECAUSE THE PROBABILITY IS LOW. THE VERY END OF THE EXTENDED BECOMES QUESTIONABLE MONDAY NIGHT INTO TUESDAY. THE GFS AND ECMWF BEGIN TO DEVELOP AN AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS EARLY NEXT WEEK. THE GFS BEGINS MOVING IT TOWARD OUR AREA FASTER THAN THE ECMWF, HENCE BRINGING PRECIPITATION IN FASTER. THE GFS HAS RAIN STARTING MONDAY NIGHT, WHILE THE ECMWF HAS NONE. WE DECIDED TO GO AHEAD AND SHOW A SMALL CHANCE STARTING MONDAY NIGHT, AND HOPEFULLY IN THE NEXT FEW DAYS IT WILL BECOME MORE CLEAR. && .AVIATION /17Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE FORECAST THROUGH THE TAF PERIOD WITH A CAVEAT. A FEW CUMULUS CLOUDS WILL FORM NEAR THE SEA BREEZE FRONT. OTHERWISE NO CLOUDS ARE EXPECTED ELSEWHERE INTO THIS EVENING AS THE CONVECTIVE TEMPERATURE IS WAY TOO HIGH. WE WILL SEE SOME INCREASE IN GUSTINESS AS THE AFTERNOON CONTINUES TO ABOUT 15 TO 20 KNOTS, BUT ENVIRONMENTAL WINDS ARE NOT THAT STRONG VS THE LAST TWO DAYS. THE SEA BREEZE FRONT HAS ALREADY PASSED KACY AND KMJX AND IS APPROACHING KNEL AND KBLM. IT SHOULD CONTINUE TO WORK ITS WAY NWWD AND EVENTUALLY MERGE WITH THE DEVELOPING ENVIRONMENTAL SW WIND FLOW. THE 21Z TIME SHOULD EB USED AS THE ARRIVAL OF THE SEA BREEZE FNT IN THE LOCAL KPHL AREA. FOR TONIGHT ONE COMPUTER MODEL CONTINUES TO TRAP MOISTURE AND DEVELOP A LOW STRATOCU MVFR CIG TOWARD MORNING. OTHER MODELS DO NOT AND THE FORMER'S OWN STATISTICAL GUIDANCE DOES NOT AGREE WITH IT. SO WE WILL CONTINUE TO FORECAST VFR CONDITIONS. DURING THE SECOND HALF OF THE NIGHT SOME OF THE CIRRUS AND AC DEBRIS FROM THE GREAT LAKES THUNDERSTORM SHOULD MOVE INTO THE TERMINAL AREA. WINDS WILL BE STRONGER ABOVE THE SURFACE AND ENOUGH SHOULD MIX DOWN TO PREVENT FOG FROM FORMING COUPLED WITH SOME OF THE CLOUDS. A COLD FRONT WILL MOVE THROUGH THE TERMINALS BY EARLY THURSDAY AFTERNOON. SOME SCATTERED TO WIDELY SCATTERED CONVECTION, SHOWERS AND THUNDERSTORMS, WILL ACCOMPANY THIS FRONT. RIGHT NOW THE COVERAGE AND THE CHANCES OF SUCH AFFECTING ANY INDIVIDUAL TERMINAL IS PRETTY LOW AND WE WILL NOT CARRY ANY MENTION. GREATEST CHANCE OF OUR THOUGHT PROCESS BEING WRONG IS WITH OUR NORTHERN TERMINALS, KABE, KRDG AND KTTN, ONLY TERMINALS WE WILL CARRY A CB AS A CLOUD GROUP. ENVIRONMENTAL WINDS WILL BE STRONGER ON THURSDAY AND CONVECTION OR NOT WIND GUSTS AVERAGING AROUND 30 KTS BY THE AFTERNOON (REFLECTED IN KPHL TAF) SHOULD OCCUR ACROSS THE AREA. OUTLOOK... VFR CONDITIONS SHOULD PREVAIL THROUGHOUT THE OUTLOOK PERIOD EXCEPT FOR POSSIBLY FRIDAY NIGHT INTO SATURDAY WHEN ANOTHER COLD FRONT MOVES THROUGH THE AREA WITH POTENTIAL MVFR AND POSSIBLY BRIEF IFR CONDITIONS. && .MARINE... FAIR WEATHER TODAY MAY DEGRADE BY THURSDAY AS ANOTHER FRONT WILL MOVE INTO THE AREA. BASED ON THE HI RES WRF WE RUN LOCALLY, WE DID INCREASE THE WINDS THIS AFTERNOON IN DELAWARE BAY AS THE SEA BREEZE AND UP THE BAY FLOW DEVELOPS. LATER ON THROUGHOUT THE MARINE AREA WINDS MAY APPROACH ADVISORY CRITERION FOR A TIME IN ADVANCE OF THE FRONT, BUT WITH THE WARMER AIR OVER COLDER WATER THEY WILL HAVE A DIFFICULT TIME REACHING IT. WINDS ALSO MAY BRIEFLY GUST TO ADVISORY CRITERION BEHIND THE FRONT. SEAS ARE NOT FORECAST TO REACH ADVISORY CRITERION PER OUR WAVE GUIDANCE AT BUOY 44009. THEY ARE AT BUOY 44025 FOR ABOUT 12 HOURS ON EITHER SIDE OF THE FRONT, BUT SOME OF THIS MAY BE DUE TO AN OVERESTIMATION OF THE WINDS. WE WILL MENTION 5 FT SEAS OVER OUR NORTHERN COASTAL WATERS LATE TONIGHT INTO THURSDAY, BUT WILL NOT PUT UP AN ADVISORY AT THIS TIME. A STRONGER COLD FRONT WILL IMPACT THE COASTAL WATERS WITH MORE VIGOR FRIDAY NIGHT AND SATURDAY, AND THE LIKELIHOOD OF SMALL CRAFT ADVISORY CONDITIONS WILL GROW FOR THAT TIME PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON/ SHORT TERM...ROBERTSON LONG TERM...ROBERTSON AVIATION...GIGI MARINE...DELISI
Hazardous weather outlook, May 5, 4:06 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EDT WED MAY 5 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-060815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 406 AM EDT WED MAY 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-DEZ004-060815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- DELAWARE BEACHES- 406 AM EDT WED MAY 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN DELAWARE AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.